Trending now
23 September 2013 14:45 | By Sam Ashton, contributor, MSN Him

Man loses penis after trying to impress girlfriend with Viagra overdose.

The unfortunate Colombian had to have operation to avoid spread of gangrene.


Viagra (© Getty)

A man’s attempt to impress his girlfriend backfired spectacularly after he had to have his penis amputated thanks to an alleged Viagra overdose in a story sure to make any man wince. The 66-year-old Colombian, who is believed to be a politician, started feeling pain in the affected area when after a few days, the drug’s effects had not worn off. The man was referred to a medical facility by doctors, who told him that his penis was inflamed, fractured and showed signs of gangrene. It had to be amputated to prevent the gangrene from spreading to other parts of his body. After the unfortunate incident, a Colombian hospital warned men not to use the drug without a proper medical prescription.

5Comments
Report
Please help us to maintain a healthy and vibrant community by reporting any illegal or inappropriate behavior. If you believe a message violates theCode of Conductplease use this form to notify the moderators. They will investigate your report and take appropriate action. If necessary, they report all illegal activity to the proper authorities.
Categories
100 character limit
Are you sure you want to delete this comment?
10 reasons to make MSN UK your homepage (© Microsoft)

Latest trending stories